# SDR CALA2015042093591

- Difficulty date: April 13, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 67,611 hours, 7,841 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1660, LBL 40 - RBL 5 FLOORBEAM UPPER CHORD DAMAGE.  FLOORBEAM UPPER CHORD REPAIRED IAW SRM 53-60-51 REPAIR 1 FIG 201 REV 92.
